# SDR DALA2018031201572

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 124,593 hours, 17,680 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP O/B LINKAGE FWD FIXED FAIRING FOUND AREA BROKEN.  REPAIRED PER SRM 51-70-17 & 57-53-70.
